Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 75, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 2, 2016, 3:18 PM EDT for Glynn County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2016, 3:18 PM EDT (19:18 UTC)
- Expired
- Jun 2, 2016, 3:44 PM EDT
- In force
- 26 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Glynn County, GA
The radar
The Jacksonville radar (KJAX), 75 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:20 PM EDT | TSTM WND DMG | 1 Nnw Brunswick, GA | DISPATCH REPORTED POWERLINES DOWNED NEAR THE INTERSECTION OF HWY 17 AND J STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 435 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
128
WUUS52 KJAX 021918
SVRJAX
GAC127-022000-
/O.NEW.KJAX.SV.W.0075.160602T1918Z-160602T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT THU JUN 2 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GLYNN COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 400 PM EDT
* AT 318 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DOCK
JUNCTION...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION...SEA ISLAND AND COUNTRY
CLUB ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3110 8137 3107 8153 3108 8155 3107 8156
3108 8156 3107 8157 3109 8156 3110 8157
3113 8156 3113 8157 3112 8158 3112 8162
3128 8161 3131 8142 3129 8141 3128 8139
3113 8132
TIME...MOT...LOC 1918Z 350DEG 4KT 3123 8150
HAIL...1.00IN
WIND...60MPH
$$
AK2 follow-up statements
614
WWUS52 KJAX 021927
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT THU JUN 2 2016
GAC127-022000-
/O.CON.KJAX.SV.W.0075.000000T0000Z-160602T2000Z/
GLYNN GA-
327 PM EDT THU JUN 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL GLYNN COUNTY...
AT 326 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DOCK
JUNCTION...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION AND COUNTRY CLUB ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3109 8140 3108 8147 3111 8157 3113 8156
3113 8157 3112 8158 3112 8162 3128 8161
3131 8142 3129 8141 3128 8139 3124 8137
TIME...MOT...LOC 1926Z 020DEG 3KT 3123 8152
HAIL...1.00IN
WIND...60MPH
$$
AK654
WWUS52 KJAX 021944
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT THU JUN 2 2016
GAC127-021953-
/O.CAN.KJAX.SV.W.0075.000000T0000Z-160602T2000Z/
GLYNN GA-
344 PM EDT THU JUN 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GLYNN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.
LAT...LON 3109 8140 3108 8147 3111 8157 3113 8156
3113 8157 3112 8158 3112 8162 3128 8161
3131 8142 3129 8141 3128 8139 3124 8137
TIME...MOT...LOC 1942Z 350DEG 4KT 3121 8152
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:19 PM EDT, 59 minutes earlier.
Area forecast discussion, Jun 2, 2:19 PM EDT, 59 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 219 PM EDT THU JUN 2 2016 ...CONTINUED HOT WITH SCATTERED STORMS THROUGH THE END OF THE WEEK... ...INCREASING RAINFALL CHANCES THIS WEEKEND INTO EARLY NEXT WEEK... .NEAR TERM.../Through Friday/... The east coast sea breeze had moved between the beaches and intercoastal around 1245 pm this afternoon. A little bit faster timing than yesterday. The east coast sea breeze will continue to slowly track westward meeting up with the west coast sea breeze between 3 and 5 pm near U.S. 301 corridor. Then this convection is anticipated to drift slowly westward toward I-75 during the early evening, then waning in areal coverage toward mid evening. Very weak steering flow will result in slow moving storms and locally heavy rainfall. Convection will begin to decrease over the region this evening with low temperatures tonight in the upper 60s/lower 70s. On Friday...the ridge axis is expected to extend from the adjacent Atlantic through north Florida into the eastern Gulf of Mexico. As a result hot temps will continue. This will result in very light southeasterly gradient flow over the forecast area, giving way to sea breezes slightly stregthening the winds onshore near the coast during afternoon. As a result, storms will remain mainly inland along the U.S. 301 corridor during the afternoon and drifting towards the I-75 corridor during the evening hours. Storm coverage generally be widely scattered to scattered. Very weak steering flow will again result in slow moving storms and locally heavy rainfall. Max temps still reaching the lower to middle 90s inland with heat indices around 100 degrees and upper 80s along the coast. .SHORT TERM /Friday night through Saturday night/... Overview: The upper level pattern starts with an upper low over eastern Texas and an upper trough over the northern plains, with an upper ridge over the western Atlantic stretching across the Florida peninsula and into the southeastern conus. The upper trough will dig southeastward across the upper Great Lakes through Saturday night, while the upper low over Texas begins to shear out. The deep layer ridge will shift eastward, and deep south to southwesterly flow will develop across the region. This will bring significant tropical moisture into our area, with precipitable water values increasing to 1.9-2.1 inches or above the 90% moving average for this time of year. Friday night: Showers and storms will diminish Friday evening with loss of daytime heating across the western half of the region. Low level moisture will begin increasing Friday night, and conditions will be muggy and warm with lows only in the low to mid 70s. Saturday and Saturday night: Southwesterly flow across the region will get the Gulf coast sea breeze started by mid morning, with showers/storms developing along it and then shifting east into the afternoon. Guidance is indicating the east coast sea breeze should develop by late afternoon, with showers and storms concentrating across the eastern counties in the late afternoon through the evening hours. High end chance to likely PoPs will prevail across the region. Locally heavy rainfall is possible. Highs will be hot in the low 90s with heat indices around 100 degrees. Storms will diminish after midnight, but a few showers/storms are possible for the Suwannee River basin near daybreak as they move in from the Gulf. Overnight lows are forecast to be in the low to mid 70s. .LONG TERM /Sunday through Wednesday/... Overview: An upper trough will dig across the Ohio valley and into the southeast on Sunday and then pivot northeastward Sunday night. A large gyre may consolidate over the northwestern Caribbean and is then forecast to move over the Yucatan Peninsula on Sunday and then into the southeastern Gulf Sunday night. There is potential for this system to become a typical June lopsided/sheared Tropical Depression or Tropical Storm over the southeastern Gulf of Mexico. The National Hurricane Center currently has a medium chance, 40% (4 in 10 chance), of cyclone formation in the next 5 days as it moves into the Gulf. Models are in excellent agreement on this system moving across the eastern Gulf and into the west central Florida coast Monday night or Tuesday morning and then quickly moving across central or north central Florida and out into the western Atlantic by Tuesday night. The system will move An upper trough is forecast to push southeastward into the southeastern conus once again, and dry and pleasant conditions are then forecast on Wednesday. Regardless of development of the potential system, there is an increasing threat for heavy rainfall and flooding across the region, and the rainfall could be enhanced along the stalled frontal boundary across the FL/GA border Monday into Tuesday. If the system develops, there could be a threat of tropical tornadoes ahead of it as well. Sunday: Deep tropical moisture will continue to pump northeastward across the region, with precipitable water values of 2+ inches expected by Sunday afternoon. An upper trough along with a surface cold front will push into the southeast on Sunday, and there is a threat for strong to severe storms across southeast Georgia. SPC has placed this region in a 15% Day 4 risk area. It will be hot and muggy with highs in the upper 80s to lower 90s. Monday and Tuesday: Upper level trough will pivot into the deep south and potential tropical system will move through the eastern Gulf. Surface frontal boundary will stall across the region, and this could help focus heavy rainfall across portions of northeast Florida. There is a threat for very heavy rainfall, flooding, and possibly tornadoes across the region as a potential tropical system moves across the eastern Gulf and across central/north central Florida Monday night through Tuesday. The temperature forecast is tricky due to the potential system timing and location. Highs most likely will be in the 80s with lows in the lower 70s. Wednesday: Much drier air is forecast to push into the region behind the potential system and frontal boundary. && .AVIATION... Prevailing VFR. Isolated widely scattered SHRA/TSRA expected west of the intercoastal through 21z today, with activity approaching KGNV terminal around 21Z as seabreezes move inland. With ridge axis parked over eastern Gulf Of Mexico, light winds will prevail except along the coastal terminals where diurnal sea breeze will increase onshore flow between 7 and 10 knots this afternoon. && .MARINE... Surface ridge over the eastern Gulf of Mexico will maintain a prevailing synoptic sw flow...becoming se near the coast in the afternoons as the sea breeze develops and moves inland. SW winds will increase to near SCEC levels this weekend due to nocturnal surges ahead of slowly approaching cold front. Rip Currents: Low risk through Friday. && .PRELIMINARY POINT TEMPS/POPS... AMG 94 71 95 71 / 40 30 30 30 SSI 89 74 88 77 / 10 10 10 10 JAX 93 73 93 72 / 20 10 30 10 SGJ 88 74 89 75 / 10 10 20 10 GNV 93 71 95 72 / 30 20 30 30 OCF 93 72 94 73 / 30 20 30 30 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Kennedy/Cordero/Guillet
Hazardous weather outlook, Jun 2, 3:35 AM EDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 335 AM EDT THU JUN 02 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-031045- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 335 AM EDT THU JUN 02 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. A FEW STORMS COULD PRODUCE STRONG GUSTY WINDS AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE DUE TO A SLOW STORM MOTION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH SATURDAY. STORMS WILL BECOME MORE NUMEROUS THIS WEEKEND INTO EARLY NEXT WEEK WITH STRONG STORMS AND HEAVY RAINFALL POSSIBLE. AFTERNOON HEAT INDEX VALUES WILL NEAR 100 DEGREES INLAND THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jun 2, 11:24 AM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1124 AM EDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 8 SSW SURRENCY 31.62N 82.26W
05/31/2016 APPLING GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TWO HOMES WITH MINOR ROOF
DAMAGE OFF OF ZION CHURCH OF GOD ROAD AND MILIKEN ROAD.
TIMING ESIMATED BY RADAR.
&&
KGUILLETSpecial weather statement, Jun 2, 3:11 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 311 PM EDT THU JUN 2 2016 GAZ153-154-021945- INLAND GLYNN GA-COASTAL GLYNN GA- 311 PM EDT THU JUN 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GLYNN COUNTY UNTIL 345 PM EDT... AT 311 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DOCK JUNCTION. THIS STORM WAS NEARLY STATIONARY. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. LOCATIONS IMPACTED INCLUDE... BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION AND COUNTRY CLUB ESTATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3112 8140 3118 8162 3131 8152 3126 8136 TIME...MOT...LOC 1911Z 029DEG 1KT 3124 8150 AK
Local storm report, Jun 2, 3:13 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND GST BRUNSWICK 31.14N 81.47W
06/02/2016 M48 MPH GLYNN GA AWOS
THE AIRPORT WEATHER OBSERVING STATION AT BRUNSWICK GOLDEN
ISLES AIRPORT RECORDED A SOUTHEASTERLY WIND GUST OF 48
MPH AS STRONG THUNDERSTORMS MOVED OVER THE TERMINAL.
&&
NELSONSpecial weather statement, Jun 2, 3:13 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT THU JUN 2 2016
GAZ164-165-022000-
INLAND CAMDEN GA-CHARLTON GA-
313 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN AND
NORTHEASTERN CHARLTON COUNTIES UNTIL 400 PM EDT...
AT 312 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF WOODBINE. THIS STORM WAS MOVING EAST AT 5 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
WOODBINE...COLESBURG...TARBORO AND WINOKUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3092 8167 3084 8193 3104 8204 3106 8200
3105 8194 3106 8194 3106 8193 3109 8192
3110 8190 3110 8184 3114 8182 3115 8180
3115 8178
TIME...MOT...LOC 1912Z 249DEG 4KT 3100 8189
AKSpecial weather statement, Jun 2, 3:14 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT THU JUN 2 2016
GAZ151-152-022000-
BRANTLEY GA-PIERCE GA-
314 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIERCE AND WEST
CENTRAL BRANTLEY COUNTIES UNTIL 400 PM EDT...
AT 314 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAYCROSS. THIS STORM WAS NEARLY STATIONARY.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3117 8209 3116 8221 3117 8221 3117 8223
3119 8228 3122 8228 3122 8231 3127 8236
3129 8237 3129 8239 3131 8239 3142 8221
TIME...MOT...LOC 1914Z 247DEG 3KT 3125 8230
AKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:11 PM EDT | Special Weather Statement | JAX | Glynn | 34 min |
| Jun 2, 3:13 PM EDT | Special Weather Statement | JAX | Camden | 47 min |
| Jun 2, 3:14 PM EDT | Special Weather Statement | JAX | Pierce | 46 min |
| Jun 2, 3:23 PM EDT | Special Weather Statement | JAX | Appling | 52 min |
| Jun 2, 3:30 PM EDT | Special Weather Statement | JAX | Camden | 45 min |
| Jun 2, 3:33 PM EDT | Special Weather Statement | JAX | Glynn | 42 min |
| Jun 2, 3:38 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 21 min |
| Jun 2, 3:57 PM EDT | Special Weather Statement | JAX | Wayne | 48 min |
| Jun 2, 4:04 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Wayne | 41 min |
| Jun 2, 4:46 PM EDT | Areal Flood Advisory | JAX | Wayne | 119 min |
| Jun 2, 4:53 PM EDT | Special Weather Statement | JAX | Wayne | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.